RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 4, Pages 819–821 (Mi smj2366)  

On brown polynomials

Yu. L. Ershovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Novosibirsk

Abstract: We establish that every basis factor inherits an important condition by Brown.

Keywords: valued field, Brown polynomial.

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:4, 656–658

Bibliographic databases:

UDC: 512.623.4
Received: 01.03.2012

Citation: Yu. L. Ershov, “On brown polynomials”, Sibirsk. Mat. Zh., 53:4 (2012), 819–821; Siberian Math. J., 53:4 (2012), 656–658

Citation in format AMSBIB
\Bibitem{Ers12}
\by Yu.~L.~Ershov
\paper On brown polynomials
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 4
\pages 819--821
\mathnet{http://mi.mathnet.ru/smj2366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013529}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 4
\pages 656--658
\crossref{https://doi.org/10.1134/S0037446612040088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307983400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865489210}


Linking options:
  • http://mi.mathnet.ru/eng/smj2366
  • http://mi.mathnet.ru/eng/smj/v53/i4/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:221
    Full text:68
    References:32
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019